# SDR FDEA201201060033

- Difficulty date: January 6, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 63,349 hours, 20,361 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515551
- Condition: Corroded
- Location: Bs 1020-1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM S17L BS 1020-1040, CORRODED.  REMOVED CORROSION  WITH MATERIAL LOSS OF .023 OF ORIGINAL .090 FOUND TO BE OUT OF LIMITS IAW SRM 53-40-13.  R & R CREASE BEAM IAW SRM 51-40-02.   MAJOR REPAIR.
